# SDR CA031119003

- Difficulty date: November 13, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 5,406 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Condition: Iced
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: B

## Discrepancy

(CAN) DEPARTING, CLIMBED UP TO CRUISING ALTITUDE OF 4,500 FT, STARTED DESCENT BY REDUCING POWER FROM 2,500 RPM TO APPROX 2,350 RPM. TEMP WAS -2 AND DEWPOINT -9 FOR 6,000 FT. GOT DOWN TO 3,500, LEVELED OFF, WENT TO ADD POWER FOR CRUISE, ENG SPUTTERED, WENT TO IDLE, THEN BACK TO FULL RPMS AND CONTINUED, FORCING SHALLOW DESCENT. PULLED ON CARB HEAT MIX FULL RICH, CKD FUEL VALVE, PRIMER, MAGS, OIL TEMP, OIL PRESS,  CKD OK. REACHING 500 FT AGL, POWER DID NOT REGAIN SO COMMITTED TO FORCED APPROACH BY SHUTTING DOWN ENG. AC TOUCH DOWN IN FIELD AND CAME TO A ROLLING STOP, NO DAMAGE.  RCMP WERE DISPATCHED. GROUND PERSONNEL PULLED COWL OFF, INSP ENG, FUEL SYS, DID RUN-UP, DETERMINED CARB ICE WAS PROBLEM.
